RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2012, Volume 277, Pages 101–143 (Mi tm3379)  

This article is cited in 1 scientific paper (total in 1 paper)

Discrete autowaves in systems of delay differential–difference equations in ecology

A. Yu. Kolesova, N. Kh. Rozovb

a Yaroslavl State University, Yaroslavl, Russia
b Moscow State University, Moscow, Russia

Abstract: We propose a theory of relaxation oscillations for a nonlinear scalar delay differential-difference equation that represents a modification of the well-known Hutchinson equation in ecology. In particular, we establish that a one-dimensional chain of diffusively coupled equations of this type exhibits the well-known buffer phenomenon. Namely, under an increase in the number of links in the chain and a consistent decrease in the coupling constant, the number of coexisting stable periodic motions indefinitely increases.

Full text: PDF file (532 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2012, 277, 94–136

Bibliographic databases:

UDC: 517.926
Received in March 2011

Citation: A. Yu. Kolesov, N. Kh. Rozov, “Discrete autowaves in systems of delay differential–difference equations in ecology”, Mathematical control theory and differential equations, Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko, Tr. Mat. Inst. Steklova, 277, MAIK Nauka/Interperiodica, Moscow, 2012, 101–143; Proc. Steklov Inst. Math., 277 (2012), 94–136

Citation in format AMSBIB
\Bibitem{KolRoz12}
\by A.~Yu.~Kolesov, N.~Kh.~Rozov
\paper Discrete autowaves in systems of delay differential--difference equations in ecology
\inbook Mathematical control theory and differential equations
\bookinfo Collected papers. In commemoration of the 90th anniversary of Academician Evgenii Frolovich Mishchenko
\serial Tr. Mat. Inst. Steklova
\yr 2012
\vol 277
\pages 101--143
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3379}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3052267}
\elib{http://elibrary.ru/item.asp?id=17759401}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2012
\vol 277
\pages 94--136
\crossref{https://doi.org/10.1134/S0081543812040086}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309232900008}
\elib{http://elibrary.ru/item.asp?id=23960334}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84904035030}


Linking options:
  • http://mi.mathnet.ru/eng/tm3379
  • http://mi.mathnet.ru/eng/tm/v277/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Yu. Kolesov, N. Kh. Rozov, V. A. Sadovnichii, “On a Mathematical Model of Biological Self-Organization”, Proc. Steklov Inst. Math., 304 (2019), 160–189  mathnet  crossref  crossref  elib
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:133
    Full text:21
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019